Feedback linearization of nonlinear systems using fuzzy logic

S. Jagannathan, Frank L. Lewis. Feedback linearization of nonlinear systems using fuzzy logic. Journal of Intelligent and Fuzzy Systems, 7(2):107-124, 1999. [doi]

@article{JagannathanL99,
  title = {Feedback linearization of nonlinear systems using fuzzy logic},
  author = {S. Jagannathan and Frank L. Lewis},
  year = {1999},
  url = {http://iospress.metapress.com/openurl.asp?genre=article&issn=1064-1246&volume=7&issue=2&spage=107},
  tags = {logic},
  researchr = {https://researchr.org/publication/JagannathanL99},
  cites = {0},
  citedby = {0},
  journal = {Journal of Intelligent and Fuzzy Systems},
  volume = {7},
  number = {2},
  pages = {107-124},
}